# SDR USAA002118

- Difficulty date: November 11, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Entry Door
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .5 INCH, AFT ENTRY DOOR BELOW LOWER HINGE AREA.  INSTALLED DOUBLER PER SRM 52-00-3.  (M)
